# SDR DL78K021074

- Difficulty date: September 13, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 3,131 hours, 3,893 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Condition: Loose
- Location: Cockpit Window
- Component: Window
- Component part number: 141A481026
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW LOCKED THEMSELVES OUT OF COCKPIT EQUIPPED WITH SECURITY DOOR.  F/O SLIDING WINDOW FAILED TO OPEN FROM OUTSIDE,  REMOVED F/O WINDOW AND FOUND LOWER BEARING BOLT BACKED OUT PREVENTING EMERGENCY HANDLE FROM OPERATING PROPERLY.  TIGHTENED SAME.
